MathSciNet Relay Station
MathSciNet bibliographic data
MR2528495 (2010g:92078) 92D25 (35A01 35K51 35K57 92C15)
Peng, Rui; Shi, Junping Non-existence of non-constant positive steady states of two Holling type-II predator-prey systems: strong interaction case. J. Differential Equations 247 (2009), no. 3, 866–886.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement